Experiences Taking Prednisolone?

Discussion in 'Support' started by Karl28, May 8, 2015.

tinnitus forum
    1. Karl28

      Karl28 Member

      Tinnitus Since:
      2001 bad since 2015
      Cause of Tinnitus:
      Loud music via headphones
      I have a bad case of eustachian tube dysfunction where my ears crackle and pop which makes my tinnitus get worse.

      I've tried nasal sprays but they didn't work for my doctor suggested me taking prednisolone to help clear up the blockage or any inflammation.

      It's a steroid and I've read it can possibly help during the onset of tinnitus but I've had tinnitus for many years now.

      Does anyone have any experiences taking it?
      Bad for tinnitus, helps, worse? etc...
    2. ruben ruiz

      ruben ruiz Member

      Tucson, AZ
      Tinnitus Since:
      Cause of Tinnitus:
      I believe it was meds and stress
      Im wondering the same thing. Have steroids ever helped a chronic user?
      Good Luck Karl.
    3. Kara77

      Kara77 Member Benefactor

      Tinnitus Since:

      I've taken prednisolone two times this year for my inflammation, it took away the T for a couple days but make sure and follow the schedule and taper off correctly. :)
    4. Max_fcktr

      Max_fcktr Member

      Tinnitus Since:
    5. adam2525

      adam2525 Member

      London, UK
      Tinnitus Since:
      I've used it for inflamation a number of times with no negative T reactions.
    6. PhilB

      PhilB Member Benefactor

      Manchester, UK
      Tinnitus Since:
      I was prescribed 5 day course of 40mg prednisolone back in March for a persistent cough. By day 3 I was getting blood in nasal phlegm and also some internal bleeding (probably intestinal). The internal bleeding only lasted a couple of days but the nasal bleeding lasted much longer (about 6 weeks) though thankfully it now seems to have ceased. My doctor didn't think it was likely that the bleeding was related to prednisolone. Long term usage of presnisolone is known to have potential risk of weakening or damaging blood vessels but my doctor didn't think a 5 day course would be sufficient to produce this effect. My own opinion is that the prednisolone was at least a contriibuting factor. Based on this experience, I would be very hesitant about taking prednisolone or any other steroid in future. I did notice a mild reduction in T while taking prednisolone but this did not outlast the 5 day period of usage.

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.